DRISTAN COLD MULTI-SYMPTOM OTC
Generic Name and Formulations:
Acetaminophen 325mg, chlorpheniramine maleate 2mg, phenylephrine HCl 5mg; per tab.
Pfizer Consumer Healthcare
Indications for DRISTAN COLD MULTI-SYMPTOM :
Headache, fever, minor aches and pains, nasal congestion, rhinorrhea, sore throat.
2 tabs every 4 hours. Max 12 tabs/24 hours.
During or within 14 days of MAOIs. Concomitant other acetaminophen products.
Hepatic dysfunction. Cardiovascular disease. Hypertension. GI or GU obstruction. Thyroid disease. Glaucoma. Diabetes. Asthma. Lower respiratory disorders. Pregnancy. Nursing mothers.
Analgesic + antihistamine + sympathomimetic.
See Contraindications. Hypertensive crisis with MAOIs. Increased risk of hepatotoxicity with ≥3 alcoholic drinks/day; avoid. β-blockers may increase pressor effects of sympathomimetics. Antihypertensives antagonized. Increased CNS effects with other CNS depressants. Caution with warfarin.
Drowsiness, anticholinergic effects, nervousness, dizziness, insomnia, excitability in children, hepatotoxicity (overdosage).
Neurology Advisor Articles
- New Diagnostic Criteria for Neurosarcoidosis: What You Need to Know
- Guideline for Diagnosis and Treatment of Idiopathic Intracranial Hypertension
- Guidelines on the Use of OnabotulinumtoxinA for Chronic Migraine
- Ivy League Rule Change Linked to Fewer Concussions During NCAA Football Games
- Addressing Levodopa-Resistant Parkinson Disease
- High Daily Stress Linked to Migraine Prevalence in Women
- Researchers Identify Coffee Component That May Provide Neuroprotection
- Functional Imaging in Movement Disorders: Diagnostic Advantages
- Dextroamphetamine Plus Physical Therapy Nonsuperior to Placebo for Improving Post-Stroke Motor Recovery
- Nusinersen May Be Effective for Short-Term Motor Function Improvements in Spinal Muscular Atrophy